Alert archive / North Dakota / Wind Advisories in 2013
Wind Advisory 15, NWS Bismarck, ND
NWS Bismarck, ND issued this wind advisory at Sep 30, 2013, 2:46 PM CDT for 12 counties in North Dakota. It took effect at Oct 1, 2013, 10:00 AM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Sep 30, 2013, 2:46 PM CDT (19:46 UTC)
- In effect from
- Oct 1, 2013, 10:00 AM CDT
- Expired
- Oct 1, 2013, 4:52 PM CDT
- In force
- 7 hr
- Issued by
- NWS Bismarck, ND
Counties Bottineau County, ND, Burke County, ND, Foster County, ND, Kidder County, ND, McHenry County, ND, Mountrail County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Stutsman County, ND, Wells County, ND
The radar
The Minot AFB radar (KMBX), 51 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 7.8 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2151 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- -62 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
846 WWUS73 KBIS 301946 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 246 PM CDT MON SEP 30 2013 ...WIND ADVISORY FOR PARTS OF NORTH CENTRAL AND MOST OF EASTERN NORTH DAKOTA TUESDAY... .STRONG WEST WINDS...WITH GUSTS TO 40 MPH...WILL DEVELOP TUESDAY MORNING EAST OF A LINE FROM BOWBELLS AND STANLEY...TO GARRISON...MCCLUSKY AND STEELE. THE STRONG WINDS WILL SUBSIDE BY EARLY TUESDAY EVENING. MOTORISTS DRIVING HIGH PROFILE VEHICLES SHOULD USE CAUTION. NDZ002>005-010>013-021>023-025-036-037-010400- /O.NEW.KBIS.WI.Y.0015.131001T1500Z-131002T0000Z/ BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- MCLEAN-SHERIDAN-WELLS-FOSTER-KIDDER-STUTSMAN- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA... NEW TOWN...MINOT...TOWNER...RUGBY...GARRISON...MCCLUSKY... HARVEY...CARRINGTON...STEELE...JAMESTOWN 246 PM CDT MON SEP 30 2013 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 7 PM CDT TUESDAY. * TIMING...TUESDAY MORNING AND AFTERNOON. * WINDS...WESTERLY...SUSTAINED AT 30 MPH WITH GUSTS TO 40 MPH. * IMPACTS...HIGH PROFILE VEHICLES SHOULD USE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NH/JWS/JPM
10 follow-up statements
774 WWUS73 KBIS 302127 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 427 PM CDT MON SEP 30 2013 ...WIND ADVISORY FOR FAR SOUTHWEST NORTH DAKOTA LATE THIS AFTERNOON AND EVENING... ...WIND ADVISORY FOR PARTS OF NORTH CENTRAL AND MOST OF EASTERN NORTH DAKOTA TUESDAY... .STRONG WEST WINDS WITH GUSTS TO 50 MPH ARE EXPECTED ACROSS FAR SOUTHWEST NORTH DAKOTA LATE THIS AFTERNOON AND EVENING. THIS INCLUDES BEACH...MEDORA...BOWMAN AND AMIDON. STRONG WEST WINDS...WITH GUSTS TO 40 MPH...WILL DEVELOP TUESDAY MORNING EAST OF A LINE FROM BOWBELLS AND STANLEY...TO GARRISON... MCCLUSKY AND STEELE.THE STRONG WINDS WILL SUBSIDE BY EARLY TUESDAY EVENING. MOTORISTS DRIVING HIGH PROFILE VEHICLES AND THOSE WORKING OUTDOORS ON ELEVATED STRUCTURES SHOULD USE CAUTION. NDZ031-032-040-043-010200- /O.NEW.KBIS.WI.Y.0016.130930T2127Z-131001T0200Z/ GOLDEN VALLEY-BILLINGS-SLOPE-BOWMAN- INCLUDING THE CITIES OF...BEACH...MEDORA...MARMARTH...BOWMAN 327 PM MDT MON SEP 30 2013 ...WIND ADVISORY IN EFFECT UNTIL 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. * TIMING...LATE THIS AFTERNOON AND TONIGHT. * WINDS...WEST WINDS WITH GUSTS TO 50 MPH. * IMPACTS...MOTORISTS DRIVING HIGH PROFILE VEHICLES AND THOSE WORKING OUTDOORS ON ELEVATED STRUCTURES SHOULD USE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NDZ002>005-010>013-021>023-025-036-037-010200- /O.CON.KBIS.WI.Y.0015.131001T1500Z-131002T0000Z/ BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- MCLEAN-SHERIDAN-WELLS-FOSTER-KIDDER-STUTSMAN- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA... NEW TOWN...MINOT...TOWNER...RUGBY...GARRISON...MCCLUSKY... HARVEY...CARRINGTON...STEELE...JAMESTOWN 427 PM CDT MON SEP 30 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT TUESDAY... * TIMING...TUESDAY MORNING AND AFTERNOON. * WINDS...WESTERLY...SUSTAINED AT 30 MPH WITH GUSTS TO 40 MPH. * IMPACTS...HIGH PROFILE VEHICLES SHOULD USE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ AYD
630 WWUS73 KBIS 302251 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 551 PM CDT MON SEP 30 2013 ...WIND ADVISORY FOR SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA LATE THIS AFTERNOON AND EVENING... ...WIND ADVISORY FOR PARTS OF NORTH CENTRAL AND MOST OF EASTERN NORTH DAKOTA TUESDAY... .STRONG WEST WINDS WITH GUSTS TO 50 MPH ARE EXPECTED ACROSS SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA LATE THIS AFTERNOON AND EVENING. THIS INCLUDES BEACH...MEDORA...BOWMAN...AMIDON...KILLDEER...NEW SALEM...HAZEN...CARSON AND HETTINGER. STRONG WEST WINDS...WITH GUSTS TO 40 MPH...WILL DEVELOP TUESDAY MORNING EAST OF A LINE FROM BOWBELLS AND STANLEY...TO GARRISON... MCCLUSKY AND STEELE.THE STRONG WINDS WILL SUBSIDE BY EARLY TUESDAY EVENING. MOTORISTS DRIVING HIGH PROFILE VEHICLES AND THOSE WORKING OUTDOORS ON ELEVATED STRUCTURES SHOULD USE CAUTION. NDZ018>020-033-034-041-042-044-045-010200- /O.EXA.KBIS.WI.Y.0016.000000T0000Z-131001T0200Z/ DUNN-MERCER-OLIVER-STARK-MORTON-HETTINGER-GRANT-ADAMS-SIOUX- INCLUDING THE CITIES OF...KILLDEER...BEULAH...HAZEN...CENTER... DICKINSON...MANDAN...MOTT...ELGIN...HETTINGER...FORT YATES 551 PM CDT MON SEP 30 2013 /451 PM MDT MON SEP 30 2013/ ...WIND ADVISORY IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING. * TIMING...LATE THIS AFTERNOON AND THIS EVENING. * WINDS...WEST WINDS WITH GUSTS TO 50 MPH. * IMPACTS...MOTORISTS DRIVING HIGH PROFILE VEHICLES AND THOSE WORKING OUTDOORS ON ELEVATED STRUCTURES SHOULD USE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NDZ031-032-040-043-010200- /O.CON.KBIS.WI.Y.0016.000000T0000Z-131001T0200Z/ GOLDEN VALLEY-BILLINGS-SLOPE-BOWMAN- INCLUDING THE CITIES OF...BEACH...MEDORA...MARMARTH...BOWMAN 451 PM MDT MON SEP 30 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... * TIMING...LATE THIS AFTERNOON AND THIS EVENING. * WINDS...WEST WINDS WITH GUSTS TO 50 MPH. * IMPACTS...MOTORISTS DRIVING HIGH PROFILE VEHICLES AND THOSE WORKING OUTDOORS ON ELEVATED STRUCTURES SHOULD USE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NDZ002>005-010>013-021>023-025-036-037-010700- /O.CON.KBIS.WI.Y.0015.131001T1500Z-131002T0000Z/ BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- MCLEAN-SHERIDAN-WELLS-FOSTER-KIDDER-STUTSMAN- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA... NEW TOWN...MINOT...TOWNER...RUGBY...GARRISON...MCCLUSKY... HARVEY...CARRINGTON...STEELE...JAMESTOWN 551 PM CDT MON SEP 30 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT TUESDAY... * TIMING...TUESDAY MORNING AND AFTERNOON. * WINDS...WESTERLY...SUSTAINED AT 30 MPH WITH GUSTS TO 40 MPH. * IMPACTS...HIGH PROFILE VEHICLES SHOULD USE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ AYD
762 WWUS73 KBIS 010151 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 851 PM CDT MON SEP 30 2013 ...WIND ADVISORY FOR PARTS OF NORTH CENTRAL AND MOST OF EASTERN NORTH DAKOTA TUESDAY... .STRONG WEST WINDS...WITH GUSTS TO 40 MPH...WILL DEVELOP TUESDAY MORNING EAST OF A LINE FROM BOWBELLS AND STANLEY...TO GARRISON... MCCLUSKY AND STEELE.THE STRONG WINDS WILL SUBSIDE BY EARLY TUESDAY EVENING. MOTORISTS DRIVING HIGH PROFILE VEHICLES AND THOSE WORKING OUTDOORS ON ELEVATED STRUCTURES SHOULD USE CAUTION. NDZ018>020-031>034-040>045-010300- /O.CAN.KBIS.WI.Y.0016.000000T0000Z-131001T0200Z/ DUNN-MERCER-OLIVER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-SLOPE- HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- INCLUDING THE CITIES OF...KILLDEER...BEULAH...HAZEN...CENTER... BEACH...MEDORA...DICKINSON...MANDAN...MARMARTH...MOTT...ELGIN... BOWMAN...HETTINGER...FORT YATES 851 PM CDT MON SEP 30 2013 /751 PM MDT MON SEP 30 2013/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND ADVISORY. WIND GUSTS TO 35 MPH ARE STILL POSSIBLE ACROSS SOUTH CENTRAL NORTH DAKOTA TONIGHT. $$ NDZ002>005-010>013-021>023-025-036-037-011000- /O.CON.KBIS.WI.Y.0015.131001T1500Z-131002T0000Z/ BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- MCLEAN-SHERIDAN-WELLS-FOSTER-KIDDER-STUTSMAN- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA... NEW TOWN...MINOT...TOWNER...RUGBY...GARRISON...MCCLUSKY... HARVEY...CARRINGTON...STEELE...JAMESTOWN 851 PM CDT MON SEP 30 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT TUESDAY... * TIMING...TUESDAY MORNING AND AFTERNOON. * WINDS...WESTERLY...SUSTAINED AT 30 MPH WITH GUSTS TO 40 MPH. * IMPACTS...HIGH PROFILE VEHICLES SHOULD USE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ AYD
918 WWUS73 KBIS 010554 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1254 AM CDT TUE OCT 1 2013 ...WIND ADVISORY FOR PARTS OF NORTH CENTRAL AND MOST OF EASTERN NORTH DAKOTA TUESDAY... .STRONG WEST WINDS...WITH GUSTS TO 40 MPH...WILL DEVELOP TUESDAY MORNING EAST OF A LINE FROM BOWBELLS AND STANLEY...TO GARRISON... MCCLUSKY AND STEELE.THE STRONG WINDS WILL SUBSIDE BY EARLY TUESDAY EVENING. MOTORISTS DRIVING HIGH PROFILE VEHICLES AND THOSE WORKING OUTDOORS ON ELEVATED STRUCTURES SHOULD USE CAUTION. NDZ002>005-010>013-021>023-025-036-037-011400- /O.CON.KBIS.WI.Y.0015.131001T1500Z-131002T0000Z/ BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- MCLEAN-SHERIDAN-WELLS-FOSTER-KIDDER-STUTSMAN- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA... NEW TOWN...MINOT...TOWNER...RUGBY...GARRISON...MCCLUSKY... HARVEY...CARRINGTON...STEELE...JAMESTOWN 1254 AM CDT TUE OCT 1 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TUESDAY MORNING TO 7 PM CDT TUESDAY EVENING... * TIMING...TUESDAY MORNING AND AFTERNOON. * WINDS...WESTERLY...SUSTAINED AT 30 MPH WITH GUSTS TO 40 MPH. * IMPACTS...HIGH PROFILE VEHICLES SHOULD USE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JV
062 WWUS73 KBIS 010831 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 331 AM CDT TUE OCT 1 2013 ...WIND ADVISORY FOR PARTS OF NORTH CENTRAL AND MOST OF EASTERN NORTH DAKOTA TODAY... .STRONG WEST WINDS...WITH GUSTS TO 40 MPH...WILL DEVELOP THIS MORNING MAINLY EAST OF A LINE FROM BOWBELLS AND STANLEY...TO GARRISON... MCCLUSKY AND STEELE. THE STRONG WINDS WILL SUBSIDE BY EARLY THIS EVENING. MOTORISTS DRIVING HIGH PROFILE VEHICLES AND THOSE WORKING OUTDOORS ON ELEVATED STRUCTURES SHOULD USE CAUTION. NDZ002>005-010>013-021>023-025-036-037-011645- /O.CON.KBIS.WI.Y.0015.131001T1500Z-131002T0000Z/ BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- MCLEAN-SHERIDAN-WELLS-FOSTER-KIDDER-STUTSMAN- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA... NEW TOWN...MINOT...TOWNER...RUGBY...GARRISON...MCCLUSKY... HARVEY...CARRINGTON...STEELE...JAMESTOWN 331 AM CDT TUE OCT 1 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... * TIMING...TUESDAY MORNING AND AFTERNOON. * WINDS...WESTERLY...SUSTAINED AT 30 MPH WITH GUSTS TO 40 MPH. * IMPACTS...HIGH PROFILE VEHICLES SHOULD USE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JV
649 WWUS73 KBIS 011135 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 635 AM CDT TUE OCT 1 2013 ...WIND ADVISORY FOR PARTS OF NORTH CENTRAL AND MOST OF EASTERN NORTH DAKOTA TODAY... .STRONG WEST WINDS...WITH GUSTS AROUND 40 MPH...WILL DEVELOP THIS MORNING MAINLY EAST OF A LINE FROM BOWBELLS AND STANLEY...TO GARRISON... MCCLUSKY AND STEELE. THE STRONG WINDS WILL SUBSIDE BY EARLY THIS EVENING. MOTORISTS DRIVING HIGH PROFILE VEHICLES AND THOSE WORKING OUTDOORS ON ELEVATED STRUCTURES SHOULD USE CAUTION. NDZ002>005-010>013-021>023-025-036-037-011945- /O.CON.KBIS.WI.Y.0015.131001T1500Z-131002T0000Z/ BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- MCLEAN-SHERIDAN-WELLS-FOSTER-KIDDER-STUTSMAN- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA... NEW TOWN...MINOT...TOWNER...RUGBY...GARRISON...MCCLUSKY... HARVEY...CARRINGTON...STEELE...JAMESTOWN 635 AM CDT TUE OCT 1 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... * TIMING...TUESDAY MORNING AND AFTERNOON. * WINDS...WESTERLY...SUSTAINED AT 30 MPH WITH GUSTS AROUND 40 MPH. * IMPACTS...HIGH PROFILE VEHICLES SHOULD USE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JV/RP KINNEY
972 WWUS73 KBIS 011448 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 948 AM CDT TUE OCT 1 2013 ...WIND ADVISORY FOR PARTS OF NORTH CENTRAL AND MOST OF EASTERN NORTH DAKOTA TODAY... .STRONG WEST WINDS...WITH GUSTS AROUND 40 MPH...WILL CONTINUE THROUGH EARLY EVENING ACROSS THE NORTH CENTRAL THROUGH EAST CENTRAL...MAINLY EAST OF A LINE FROM BOWBELLS AND STANLEY...TO GARRISON...MCCLUSKY AND STEELE. THE STRONG WINDS WILL SUBSIDE BY EARLY THIS EVENING. MOTORISTS DRIVING HIGH PROFILE VEHICLES AND THOSE WORKING OUTDOORS ON ELEVATED STRUCTURES SHOULD USE CAUTION. NDZ002>005-010>013-021>023-025-036-037-012300- /O.CON.KBIS.WI.Y.0015.131001T1500Z-131002T0000Z/ BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- MCLEAN-SHERIDAN-WELLS-FOSTER-KIDDER-STUTSMAN- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA... NEW TOWN...MINOT...TOWNER...RUGBY...GARRISON...MCCLUSKY... HARVEY...CARRINGTON...STEELE...JAMESTOWN 948 AM CDT TUE OCT 1 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TIMING...THROUGH EARLY TUESDAY EVENING. * WINDS...WESTERLY...SUSTAINED AT 30 MPH WITH GUSTS AROUND 40 MPH. * IMPACTS...HIGH PROFILE VEHICLES SHOULD USE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WAA
799 WWUS73 KBIS 011809 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 109 PM CDT TUE OCT 1 2013 ...WIND ADVISORY FOR PARTS OF NORTH CENTRAL AND MOST OF EASTERN NORTH DAKOTA THIS AFTERNOON... .STRONG WEST WINDS...WITH GUSTS AROUND 40 MPH...WILL CONTINUE THROUGH EARLY EVENING ACROSS THE NORTH CENTRAL THROUGH EAST CENTRAL...MAINLY EAST OF A LINE FROM BOWBELLS AND STANLEY...TO GARRISON...MCCLUSKY AND STEELE. THE STRONG WINDS WILL SUBSIDE BY EARLY THIS EVENING. MOTORISTS DRIVING HIGH PROFILE VEHICLES AND THOSE WORKING OUTDOORS ON ELEVATED STRUCTURES SHOULD USE CAUTION. NDZ002>005-010>013-021>023-025-036-037-020000- /O.CON.KBIS.WI.Y.0015.000000T0000Z-131002T0000Z/ BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- MCLEAN-SHERIDAN-WELLS-FOSTER-KIDDER-STUTSMAN- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA... NEW TOWN...MINOT...TOWNER...RUGBY...GARRISON...MCCLUSKY... HARVEY...CARRINGTON...STEELE...JAMESTOWN 109 PM CDT TUE OCT 1 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TIMING...THROUGH EARLY TUESDAY EVENING. * WINDS...WESTERLY...SUSTAINED AT 30 MPH WITH GUSTS AROUND 40 MPH. * IMPACTS...HIGH PROFILE VEHICLES SHOULD USE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
422 WWUS73 KBIS 012004 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 304 PM CDT TUE OCT 1 2013 ...GUSTY WINDS EAST CENTRAL AND FAR NORTH CENTRAL REMAINDER OF THIS AFTERNOON... .GUSTY WEST WINDS...WITH GUSTS AROUND 40 MPH...WILL CONTINUE THROUGH THIS AFTERNOON INTO THE EARLY EVENING ACROSS THE FAR NORTH CENTRAL THROUGH THE WEST CENTRAL...MAINLY EAST OF A LINE FROM WESTHOPE TO HARVEY TO JAMESTOWN. THE STRONG WINDS WILL SUBSIDE BY EARLY THIS EVENING. THE WIND ADVISORY FOR THE MINOT...STANLEY AND GARRISON AREAS HAS BEEN CANCELLED AS THE WINDS HAVE SUBSIDED BELOW WIND ADVISORY CRITERIA. MOTORISTS DRIVING HIGH PROFILE VEHICLES AND THOSE WORKING OUTDOORS ON ELEVATED STRUCTURES SHOULD USE CAUTION. NDZ002-003-010-011-021-022-036-012115- /O.CAN.KBIS.WI.Y.0015.000000T0000Z-131002T0000Z/ BURKE-RENVILLE-MOUNTRAIL-WARD-MCLEAN-SHERIDAN-KIDDER- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...NEW TOWN...MINOT... GARRISON...MCCLUSKY...STEELE 304 PM CDT TUE OCT 1 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND ADVISORY. THE WIND ADVISORY HAS BEEN CANCELLED. WINDS HAVE DIMINISHED BELOW WIND ADVISORY CRITERIA. $$ NDZ004-005-012-013-023-025-037-020000- /O.CON.KBIS.WI.Y.0015.000000T0000Z-131002T0000Z/ BOTTINEAU-ROLETTE-MCHENRY-PIERCE-WELLS-FOSTER-STUTSMAN- INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY... HARVEY...CARRINGTON...JAMESTOWN 304 PM CDT TUE OCT 1 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TIMING...THROUGH EARLY TUESDAY EVENING. * WINDS...WESTERLY...SUSTAINED AT 30 MPH WITH GUSTS AROUND 40 MPH. * IMPACTS...HIGH PROFILE VEHICLES SHOULD USE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WAA
458 WWUS73 KBIS 012152 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 452 PM CDT TUE OCT 1 2013 ...WIND ADVISORY FOR NORTH CENTRAL NORTH DAKOTA CANCELLED... .WINDS WILL CONTINUE TO SLOWLY SUBSIDE ACROSS NORTH CENTRAL NORTH DAKOTA THIS EVENING...AND THE WIND ADVISORY HAS BEEN CANCELLED. NDZ004-005-012-013-023-025-037-012300- /O.CAN.KBIS.WI.Y.0015.000000T0000Z-131002T0000Z/ BOTTINEAU-ROLETTE-MCHENRY-PIERCE-WELLS-FOSTER-STUTSMAN- INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY... HARVEY...CARRINGTON...JAMESTOWN 452 PM CDT TUE OCT 1 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND ADVISORY. WINDS WILL CONTINUE TO SLOWLY SUBSIDE ACROSS NORTH CENTRAL NORTH DAKOTA THIS EVENING...AND THE WIND ADVISORY HAS BEEN CANCELLED. $$ AYD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Sep 30, 2:21 PM CDT, 25 minutes earlier.
Area forecast discussion, Sep 30, 2:21 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 221 PM CDT MON SEP 30 2013 .UPDATE... ISSUED AT 221 PM CDT MON SEP 30 2013 UPPER LEVEL JET STREAK ALOFT WITH A STRONG MID LEVEL S/WV MOVING EAST INTO SOUTHERN SASKATCHEWAN...GENERATING CLOUDS AND SHOWERS CURRENTLY OVER CENTRAL/EASTERN MONTANA. EXPECT THESE CLOUDS AND SHOWERS TO CONTINUE EAST ACROSS WEST AND CENTRAL NORTH DAKOTA MID/LATE AFTERNOON THROUGH THIS EVENING. INCREASED SKY AND POPS AS A RESULT. DRY AIR ADVECTION BEHIND THIS SYSTEM LATER TONIGHT INTO TOMORROW ALONG WITH STRONG WEST WINDS DEVELOPING. WILL GO WITH A WIND ADVISORY FOR PORTIONS OF NORTHWEST AND CENTRAL NORTH DAKOTA WHERE THE STRONGER MID LEVEL WINDS LOOK TO RESIDE. WHILE IT WILL BE BREEZY FAR WEST AND ACROSS MY SOUTHERN COUNTIES...AT THIS TIME MODELS DO NOT SUPPORT WIND ADVISORY CRITERIA MAGNITUDES FOR THESE AREAS...REMAINING MAINLY BELOW 30 MPH. WE WILL CONTINUE TO REEVALUATE AS NEWER MODEL GUIDANCE ARRIVES THIS EVENING AND LATER TONIGHT. UPDATE ISSUED AT 100 PM CDT MON SEP 30 2013 FORECAST ON TRACK AND ONLY UPDATED NEAR TERM HOURLY FORECAST USING CURRENT OBS. REGIONAL RADARS SHOW SHOWERS MOVING INTO EASTERN MONTANA WHICH WILL BEGIN AFFECTING WESTERN ND THIS AFTERNOON. MODELS ARE A SLIGHT BIT SLOWER WITH COLD FRONT...BUT STILL APPROACHING CENTRAL ND BY 00Z. EXPECT ISOLATED TO SCATTERED SHOWERS...MOVING OUT OF THE AREA BY 06Z TONIGHT. WINDS CONTINUE TO BE THE MAIN EXPECTED IMPACT WITH WINDY CONDITIONS DEVELOPING BEHIND THE FRONT OVERNIGHT AND TUESDAY. WINDS ON TUESDAY APPEAR TO HAVE THE BEST POTENTIAL FOR REACHING ADVISORY CRITERIA ACROSS THE NORTH WHERE H85 WINDS APPROACH 40KTS AND SURFACE PRESSURE GRADIENT IS TIGHTEST. UPDATE ISSUED AT 959 AM CDT MON SEP 30 2013 NO SIGNIFICANT CHANGES MADE WITH THE UPDATE. WV IMAGERY SHOWS STRONG SHORTWAVE SUPPORTED BY 125KT 250MB JET PROGRESSING ACROSS WESTERN MONTANA. CONTINUED TO CARRY SLIGHT CHANCE POPS THIS AFTERNOON AND EVENING WITH MODELS SHOWING COLD FRONT ACROSS CENTRAL ND BY 00Z. GUSTY WEST WINDS WILL DEVELOP BEHIND THE FRONT AND CONTINUE THROUGH TUESDAY ACROSS MOST OF THE STATE. UPDATE ISSUED AT 652 AM CDT MON SEP 30 2013 CURRENT FORECAST LOOKS TO BE IN GOOD SHAPE. A FEW SPRINKLES OVER THE FAR NORTHEAST CWA EARLIER THIS MORNING HAVE MOVED OUT OF THE AREA. DRY THIS MORNING WITH SCATTERED MID AND HIGH LEVEL CLOUDINESS. SHORTWAVE CURRENTLY OVER THE PACIFIC NORTHWEST WILL MOVE OVER THE NORTHERN ROCKIES TODAY AND BRING INCREASING CLOUDS AND A SLIGHT CHANCE OF SHOWERS THIS AFTERNOON INTO THIS IS EVENING. SOUTHWEST FLOW THIS MORNING WILL INCREASE THIS AFTERNOON AND TURN WEST OVER THE WESTERN THIRD. BREEZY CONDITIONS EXPECTED ACROSS THE WEST THIS AFTERNOON. MADE A FEW ADJUSTMENTS TO SKY COVER...OTHERWISE NO SIGNIFICANT CHANGES TO THE GOING FORECAST. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 332 AM CDT MON SEP 30 2013 LATEST WATER VAPOR IMAGERY INDICATES AN UPPER LEVEL LOW OVER CENTRAL SASKATCHEWAN POISED TO MOVE INTO MANITOBA. THE ATTENDANT SURFACE LOW WAS CENTERED OVER CENTRAL SASKATCHEWAN...WITH A COLD FRONT EXTENDING FROM THE LOW CENTER ACROSS SOUTHERN MANITOBA TO THE EASTERN DAKOTAS. A FEW LIGHT SHOWERS WERE MOVING EASTWARD ACROSS SOUTHERN MANITOBA. SOME RADAR RETURNS WERE NOTED ACROSS BOTTINEAU COUNTY THROUGH THE TURTLE MOUNTAINS...BUT BELIEVE MAY BE VIRGA AND NOT REACHING THE GROUND. WARM ADVECTION TODAY AHEAD OF THE NEXT WEAK COLD FRONT...PROGGED TO ENTER WESTERN NORTH DAKOTA BY MID-AFTERNOON. SIGNIFICANT SHORTWAVE ENERGY WITH THIS FRONT AND WILL KEEP SMALL CHANCE MENTION OF SHOWERS WITH THIS FEATURE THIS AFTERNOON AND EVENING. THE HRRR IS CONSISTENT WITH THIS AS WELL. MORE OF INTEREST IS WINDS. A H300 WESTERLY JET OF 100-120 KNOTS WILL BE ASSOCIATED WITH THE SHORTWAVE ACCOMPANYING THE AFTERNOON COLD FRONT. SOUTHWEST WINDS AHEAD OF THE COLD FRONT - AND DIFFICULT TO DETERMINE WHETHER 15 TO 25 KNOT WINDS AHEAD OF THE FRONT WILL TRANSLATE TO THE SURFACE. HOWEVER AFTER THE COLD FRONTAL PASSAGE THINK THE WESTERLY WINDS WILL BE GUSTY IMMEDIATELY BEHIND THE FRONT AT 20 TO 30 MPH THIS AFTERNOON OVER THE WESTERN THIRD OF THE STATE. EXPECT WESTERLY WINDS TO REMAIN AT 10 TO 20 MPH OVERNIGHT TONIGHT BEHIND THE FRONT GIVEN THE EXPECTED SURFACE PRESSURE GRADIENT AND MEAN WESTERLY FLOW ALOFT. .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 332 AM CDT MON SEP 30 2013 WE BEGIN THE LONG TERM PERIOD ON WEDNESDAY WITH A DRY WEST FLOW ACROSS THE NORTHERN PLAINS WITH ALL MOISTURE WELL TO OUR NORTH IN CANADA. WHILE GRADIENT FORCING AND PRESSURE RISES ARE NOT VERY IMPRESSIVE OVER NORTH DAKOTA...MODELS STILL DEPICT GOOD WIND LINKAGE TO 850MB ALONG WITH STRONG LAPSE RATES THROUGH AT LEAST 900MB ON TUESDAY. WILL NEED TO KEEP A CLOSE WATCH ON MODEL TRENDS IN CASE A WIND ADVISORY BECOMES WARRANTED. CHANCES FOR RAIN INCREASE ACROSS THE DAKOTAS WEDNESDAY-FRIDAY WHEN A MORE AMPLIFIED UPPER TROUGH ADVANCES EAST TOWARDS THE ROCKIES AND EVENTUALLY EAST ACROSS THE CENTRAL PLAINS. WARM ADVECTION AHEAD OF A SURFACE LOW MOVING INTO THE NORTHERN/CENTRAL PLAINS...COUPLED WITH A STRONG UPPER LEVEL JET ALONG THE INTERNATIONAL BORDER SHOULD RESULT IN SHOWERS DEVELOPING ON WEDNESDAY ACROSS MAINLY SOUTHERN PORTIONS OF NORTH DAKOTA. LOW LEVEL FLOW SHIFTS EAST TO NORTHEAST WEDNESDAY NIGHT AS THE SURFACE LOW MOVES SLOWLY EAST ACROSS THE CENTRAL PLAINS. LATEST GUIDANCE IS HITTING THE SOUTHERN HALF OF THE CWA HARDEST WEDNESDAY NIGHT AND THURSDAY AS SHORTWAVE ENERGY ROTATES THROUGH THE UPPER TROUGH AND THE DAKOTAS...WHILE COOLER AND DRIER AIR REMAINS ACROSS OUR NORTHERN COUNTIES...LIMITING PRECIPITATION CHANCES HERE. THE SURFACE AND UPPER LOWS EJECT INTO THE PLAINS THURSDAY NIGHT INTO FRIDAY...AND AGAIN THE SOUTHERN HALF OF THE CWA RECEIVES THE BRUNT OF THE PRECIPITATION. LATEST GUIDANCE IS SUGGESTING A COLD AND RAINY PERIOD ACROSS SOUTHERN NORTH DAKOTA THURSDAY NIGHT INTO FRIDAY WITH RAIN LINGERING OVER THE SOUTH CENTRAL INTO EASTERN NORTH DAKOTA THROUGH FRIDAY EVENING. GUIDANCE HAS NOT BEEN CONSISTENT FROM RUN TO RUN AND THERE REMAINS A LARGE SPREAD IN ENSEMBLE SOLUTIONS...SO FOR NOW WILL STICK WITH A MODEL BLEND WITH PERSISTENCE FOR THE WEDNESDAY THROUGH FRIDAY TIME FRAME. CAA ARRIVES ALONG TO BEHIND THE UPPER TROUGH PASSAGE ON FRIDAY...BUT LOOKS TO BE SHORT-LIVED WITH ZONAL FLOW AND WAA REDEVELOPING FOR NEXT WEEKEND. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 100 PM CDT MON SEP 30 2013 WINDS WILL BE THE MAIN AVIATION CONCERN. A COLD FRONT WILL MOVE ACROSS THE STATE THIS AFTERNOON AND TONIGHT WITH WESTERLY WINDS INCREASING TO 20-30KTS AND GUSTS AROUND 40KTS POSSIBLE. OTHERWISE...VFR CONDITIONS ARE EXPECTED THROUGH THE PERIOD. && .BIS WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 10 AM TO 7 PM CDT TUESDAY FOR NDZ002>005- 010>013-021>023-025-036-037. && UPDATE...NH SHORT TERM...JV LONG TERM...TWH AVIATION...JNS
Hazardous weather outlook, Sep 30, 2:25 PM CDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 225 PM CDT MON SEP 30 2013 NDZ002>005-010>013-021>023-025-036-037-011930- BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- MCLEAN-SHERIDAN-WELLS-FOSTER-KIDDER-STUTSMAN- 225 PM CDT MON SEP 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG WEST WINDS WILL DEVELOP TUESDAY MORNING AND CONTINUE TUESDAY AFTERNOON. SUSTAINED WINDS TO 35 MPH AND GUSTS TO 40 MPH ARE EXPECTED. TRAVEL WILL BECOME HAZARDOUS FOR HIGH PROFILE VEHICLES. PLEASE SEE WWW.WEATHER.GOV/BIS FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ001-009-017>020-031>035-040>048-050-051-011930- DIVIDE-WILLIAMS-MCKENZIE-DUNN-MERCER-OLIVER-GOLDEN VALLEY- BILLINGS-STARK-MORTON-BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS- SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 225 PM CDT MON SEP 30 2013 /125 PM MDT MON SEP 30 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY BREEZY CONDITIONS ARE EXPECTED TUESDAY ACROSS WESTERN AND CENTRAL NORTH DAKOTA. SUSTAINED WINDS TO 30 MPH WITH GUSTS OVER 35 MPH ARE EXPECTED. TRAVEL MAY BECOME HAZARDOUS FOR HIGH PROFILE VEHICLES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. HEINERT
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 30, 4:27 PM CDT | Wind Advisory | BIS | Adams, Billings, Bowman, Dunn, Golden Valley, Grant and 5 more | 4 hr |
Nearby
Wind Advisories in North Dakota, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.